# SDR COEA9801856

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0176
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 26700362
- Condition: Fractured
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HE HAD A BIRD STRIKE ON THE RADOME.  UPON INSPECTION OF THE RADOME, THE MOST FORWARD PART OF THE RADOME WAS INDENTED APPROXIMATELY 2 INCHES DEEP BY 4 INCHES ACROSS. REMOVED AND REPLACED RADOME.  AIRCRAFT RETURNED TO SERVICE.  (X)
